Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




27 Publications

2019 | Journal Article | IST-REx-ID: 73   OA
Erbar M, Maas J, Wirth M. On the geometry of geodesics in discrete optimal transport. Calculus of Variations and Partial Differential Equations. 2019;58(1). doi:10.1007/s00526-018-1456-1
View | Files available | DOI | arXiv
 
2019 | Journal Article | IST-REx-ID: 6028   OA
Gerencser M, Hairer M. A solution theory for quasilinear singular SPDEs. Communications on Pure and Applied Mathematics. 2019. doi:10.1002/cpa.21816
View | Files available | DOI
 
2019 | Journal Article | IST-REx-ID: 6232   OA
Gerencser M. Boundary regularity of stochastic PDEs. Annals of Probability. 2019;47(2):804-834. doi:10.1214/18-AOP1272
View | DOI | Download (ext.) | arXiv
 
2019 | Journal Article | IST-REx-ID: 301   OA
Gerencser M, Gyöngy I. A Feynman–Kac formula for stochastic Dirichlet problems. Stochastic Processes and their Applications. 2019;129(3):995-1012. doi:10.1016/j.spa.2018.04.003
View | DOI | Download (ext.) | arXiv
 
2019 | Journal Article | IST-REx-ID: 65
Dareiotis K, Gerencser M, Gess B. Entropy solutions for stochastic porous media equations. Journal of Differential Equations. 2019;266(6):3732-3763. doi:10.1016/j.jde.2018.09.012
View | DOI
 
2018 | Journal Article | IST-REx-ID: 319   OA
Gerencser M, Hairer M. Singular SPDEs in domains with boundaries. Probability Theory and Related Fields. 2018. doi:10.1007/s00440-018-0841-1
View | Files available | DOI
 
2018 | Preprint | IST-REx-ID: 74   OA
Akopyan A, Karasev R. Gromov’s waist of non-radial Gaussian measures and radial non-Gaussian measures. ArXiv. 2018.
View | Download (ext.) | arXiv
 
2018 | Journal Article | IST-REx-ID: 556   OA
Betea D, Bouttier J, Nejjar P, Vuletic M. The free boundary Schur process and applications. Annales Henri Poincare. 2018;19(12):3663-3742. doi:10.1007/s00023-018-0723-1
View | Files available | DOI
 
2018 | Preprint | IST-REx-ID: 6358   OA
Carlen EA, Maas J. Non-commutative calculus, optimal transport and functional inequalities  in dissipative quantum systems. 2018.
View | Download (ext.) | arXiv
 
2018 | Preprint | IST-REx-ID: 75   OA
Akopyan A, Avvakumov S, Karasev R. Convex fair partitions into arbitrary number of pieces. ArXiv. 2018.
View | Download (ext.) | arXiv
 
2018 | Journal Article | IST-REx-ID: 70   OA
Nejjar P. Transition to shocks in TASEP and decoupling of last passage times. Latin American Journal of Probability and Mathematical Statistics. 2018;15(2):1311-1334. doi:10.30757/ALEA.v15-49
View | Files available | DOI | arXiv
 
2018 | Journal Article | IST-REx-ID: 1215   OA
Flandoli F, Russo F, Zanco GA. Infinite-dimensional calculus under weak spatial regularity of the processes. Journal of Theoretical Probability. 2018;31(2):789-826. doi:10.1007/s10959-016-0724-2
View | Files available | DOI
 
2018 | Preprint | IST-REx-ID: 6359   OA
Dareiotis K, Gerencser M. On the regularisation of the noise for the Euler-Maruyama scheme with  irregular drift. 2018.
View | Download (ext.) | arXiv
 
2018 | Preprint | IST-REx-ID: 71   OA
Gladbach P, Kopfer E, Maas J. Scaling limits of discrete optimal transport. ArXiv. 2018.
View | Download (ext.)
 
2018 | Journal Article | IST-REx-ID: 6355   OA
Akopyan A, Avvakumov S. Any cyclic quadrilateral can be inscribed in any closed convex smooth curve. Forum of Mathematics, Sigma. 2018;6:e7. doi:10.1017/fms.2018.7
View | Files available | DOI | arXiv
 
2018 | Preprint | IST-REx-ID: 72   OA
Ferrari P, Nejjar P, Ghosal P. Limit law of a second class particle in TASEP with non-random initial condition. ArXiv. 2018.
View | Download (ext.) | arXiv
 
2017 | Conference Paper | IST-REx-ID: 989
Maas J, Rumpf M, Simon S. Transport based image morphing with intensity modulation. In: Lauze F, Dong Y, Bjorholm Dahl A, eds. Vol 10302. Springer; 2017:563-577. doi:10.1007/978-3-319-58771-4_45
View | DOI
 
2017 | Journal Article | IST-REx-ID: 447   OA
Ferrari P, Nejjar P. Fluctuations of the competition interface in presence of shocks. Revista Latino-Americana de Probabilidade e Estatística. 2017;9:299-325.
View | Download (ext.)
 
2017 | Book Chapter | IST-REx-ID: 649
Maas J. Entropic Ricci curvature for discrete spaces. In: Najman L, Romon P, eds. Modern Approaches to Discrete Curvature. Vol 2184. Lecture Notes in Mathematics. Springer; 2017:159-174. doi:10.1007/978-3-319-58002-9_5
View | DOI
 
2017 | Journal Article | IST-REx-ID: 956   OA
Carlen E, Maas J. Gradient flow and entropy inequalities for quantum Markov semigroups with detailed balance. Journal of Functional Analysis. 2017;273(5):1810-1869. doi:10.1016/j.jfa.2017.05.003
View | DOI | Download (ext.)
 

Search

Filter Publications

Display / Sort

Citation Style: AMA

Export / Embed